# SDR SWAA2023062048614

- Difficulty date: May 14, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N223WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32492
- Aircraft time: 58,632 hours, 35,032 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE FLOOR STRUCTURE LOWER AREA RBL 24.75 BTW STA 685 TO STA 706 AT PASSENGER CABIN 2023-334121<[01] TOOLS USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 25-JAN-24; TEMPERATURE PID CTRL P/N: 48VFL11; S/N: AE-31448; DUE DATE: 14-JUN-23; TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811019; DUE DATE: 25-JAN-24.;[02] REPLACED SUPPORT ANGLE FLOOR STRUCTURE LOWER AREA RBL 24.75 BTW STA 685 TO STA 706 AT PASSENGER CABI; IAW BOEING 737-700 SRM 51-40-02; BOEING 737-700 SRM 51-10-02 ITEM 9; AND BOEING 737-700 DWG 273A9110 SHEET 6 REV A.;[03] CORRECTED STEP 2. REPLACED SUPPORT ANGLE FLOOR STRUCTURE LOWER AREA RBL 24.75 BTW STA 685 TO STA 706 AT PASSENGER CABIN; IAW BOEING 737-700 SRM 51-40-02; BOEING 737-700 SRM 51-10-02 ITEM 9; AND BOEING 737-700 DWG 273A9110 SHEET 6 REV A. SEE INDIVIDUAL SIGN OFF BELOW.;[04] TASK CARD COMPLETE AND CERTIFIED AS RII.    SEE INDIVIDUAL SIGNOFFS BELOW.
